# SDR CALA2015112000938

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 71,313 hours, 15,295 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN 204, SHORTED, WITH OVEN TURNED OFF.  UTILITY BUSES WERE TURNED OFF & CB PULLED, OVEN THEN COOLED DOWN.  PERFORMED SMOKE & ODOR IN FLIGHT DECK & OR CABIN INSPECTION IAW AMM 05-51- 58, NO DEFECTS NOTED.  R & R NR 204 & 205 OVENS IAW AMM 25-34-00.  R & R CB`S FOR OVEN, ALSO R & R RECIRC FILTERS IAW AMM 21-25-02.  RESULT FOUND OVEN 204 AT FAULT.  ROTABLE PARTS CHANGE WAS INDICATED TT 1804311, SN OFF 01368, TT 1713398, SN OFF 00362 OVEN, SMALL, SG OFF 99-2532-9-0003 1368 ON 99-2532-9-0003 0056 OVEN, SMALL, SG  OFF 99-2532-9-0003 0362 ON 99-2532-9-0003 1472.
